RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 6, Pages 178–196 (Mi aa229)  

Deformations of commutative algebras of class 2

I. R. Shafarevich

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (863 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:6, 1335–1351

Bibliographic databases:

Document Type: Article
Received: 05.06.1990

Citation: I. R. Shafarevich, “Deformations of commutative algebras of class 2”, Algebra i Analiz, 2:6 (1990), 178–196; Leningrad Math. J., 2:6 (1991), 1335–1351

Citation in format AMSBIB
\Bibitem{Sha90}
\by I.~R.~Shafarevich
\paper Deformations of commutative algebras of class~2
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 6
\pages 178--196
\mathnet{http://mi.mathnet.ru/aa229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092534}
\zmath{https://zbmath.org/?q=an:0743.13009|0727.13006}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 6
\pages 1335--1351


Linking options:
  • http://mi.mathnet.ru/eng/aa229
  • http://mi.mathnet.ru/eng/aa/v2/i6/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:243
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019